# SDR SWAA2014070829702

- Difficulty date: June 16, 2014
- Submitted: July 9, 2014
- Operation: Air carrier
- Aircraft: N562WN
- Make and model: Boeing 737790
- Aircraft serial: 30778
- Aircraft time: 44,822 hours, 19,986 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 113A93502
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 6 AFT FLAP FAIRING 642BB INNER SKIN CRACKED APPROXIMATELY 4 INCHES FWD OF THE 4TH DRAIN HOLE FROM FWD EDGE.  REPAIRED FAIRING IAW EA.
